# SDR CA080905001

- Difficulty date: September 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Grommet
- Part number: 9595601143
- Condition: Mismarked
- Location: Mlg Wheel
- Component: Wheel, Bfgoodrich
- Component part number: 31543
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) VALVE STEM GROMMET SEAL PN TRRG30 WAS CROSS REFERENCED THEN ORDERED FROM AN ACFT MANUFACTURE SUPPLIER USING THE CROSS REFERENCE NR OF 959.56.01.143. A BAG OF 10 SEALS WERE RECEIVED AS LABELED 959.56.01.143 ON THE OUTER PACKAGING. A VISUAL CONFIRMATION AT A LATER DATE DETERMINED THAT THE PACKAGING RECEIVED FROM THE SUPPLIER ACTUALLY CONTAINED VENDOR PN TRRG6 SEALS. THE REMAINDER OF THE STOCK WAS PULLED AND THE SUPPLIER NOTIFIED. 1 SEAL HAD BEEN ISSUED TO A WHEEL REPAIR. THE WHEEL WAS PULLED FROM STOCK AND THE SEAL WAS REPLACED WITH THE CORRECT SEAL. THE TRRG6 SEAL AND THE CORRECT PN TRRG30 (959.56.01.143) SEAL WERE NOTED VERY SIMILAR IN SIZE AND APPEARANCE. THE SUPPLIER WAS NOTIFIED, AN INVESTIGATION REVEALED THAT THE VENDOR (BF GOODRICH) SHIPPED THE INCORRECT SEAL (TRRG6) TO THE SUPPLIER WHICH IN TURN LABELED THE PART WITH THE ACFT MANUFACTURES PN. THE SUPPLIER CONFIRMED ALL INCORRECT LABELED SEALS WERE REMOVED FROM STOCK.
